MAUDE Adverse Event Report: STRYKER GMBH LOCKING SCREW,T8 FULL THREAD, 2.7MM/L20MM; SCREW, FIXATION, BONE

STRYKER GMBH LOCKING SCREW,T8 FULL THREAD, 2.7MM/L20MM; SCREW, FIXATION, BONE
Model Number 656320
Medical Device Problem Codes Positioning Failure (1158); Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
As reported: "angular stability is functionless." "chips have come loose.".
 
Event or Problem Description
As reported: "angular stability is functionless." "chips have come loose.".
 
Additional Manufacturer Narrative
The reported event could be confirmed.The inspection revealed a broken/deformed thread winding at the thread outlet, causing that the screw could not be locked into the plate hole.A non-conformity report (nc) was already initiated based on previous complaints reporting the same event.The nc investigation is not finished yet.A review of the device history for the reported lot did not indicate any abnormalities; the screw was manufactured within specifications.A review of the risk management file showed that the reported event is adequately addressed.A review of the labeling did not indicate any abnormalities.If any further information is provided, the investigation report will be updated.

Brand Name
LOCKING SCREW,T8 FULL THREAD, 2.7MM/L20MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
MDR Report Key10557199
Report Number0008031020-2020-02248
Device Sequence Number2793603
Product Code HWC
UDI-Device Identifier07613327068702
UDI-Public07613327068702
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K180500
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number656320
Device Catalogue Number656320
Device Lot Number1000410897
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2020
Initial Date Received by Manufacturer 08/25/2020
Supplement Date Received by Manufacturer11/30/2020
Initial Report FDA Received Date09/18/2020
Supplement Report FDA Received Date12/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR